# SDR AALA20070031

- Difficulty date: January 6, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER THREE DOOR INOPERATIVE.  RELAMPED EMERGENCY LIGHT AT OVERHEAD LEFT NUMBER THREE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
